# SDR FDEA200811264978

- Difficulty date: November 26, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 6516338180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, UPPER CAP LOWER SURFACE, CORRODED AROUND NUTPLATE, STA 950 RBL 5 BLENDED AREA TO REMOVE CORROSION, ORIGINAL MAT .150, LOSS .035 REMAINING .115 AND FOUND TO BE OUT OF LIMITS REF SRM 53-10-1.  OBTAINED EA 7-5310-123812.  FOUND MORE CORROSION DURING FLAP PEEN.  REMOVED CORROSION ORIG .150 LOSS .046 REMAINING .104, OBTAINED REVISION TO EA 7-5310-123812 FLAP PEENED AREA TREATED AND PRIMED AREA REF EA 7-5310-123812.  THIS IS CLASSIFIED AS A MINOR REPAIR.
